RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Schütz, Dirk

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:61
Abstract pages:1437
Full texts:483
References:104
E-mail:
Website: http://maths.dur.ac.uk/~dma0ds/

http://www.mathnet.ru/eng/person24274
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/667899

Publications in Math-Net.Ru
2010
1. M. Farber, R. Geoghegan, D. Schütz, “Closed 1-forms in topology and geometric group theory”, Uspekhi Mat. Nauk, 65:1(391) (2010),  145–176  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 65:1 (2010), 143–172  isi  scopus
2008
2. M. Farber, D. Schütz, “Closed 1-forms in topology and dynamics”, Uspekhi Mat. Nauk, 63:6(384) (2008),  91–156  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 63:6 (2008), 1079–1139  isi  scopus
2006
3. M. Farber, D. Schütz, “Novikov–Betti numbers and the fundamental group”, Uspekhi Mat. Nauk, 61:6(372) (2006),  193–194  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 61:6 (2006), 1173–1175  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019